Zombies: a simple discrete model of the apocalypse

ABERNETHY, Gavin (2018). Zombies: a simple discrete model of the apocalypse. International journal of mathematical education in science and technology, 49 (8), 1260-1277.

ijmest_gma_maintext_final.pdf - Accepted Version
All rights reserved.

Download (5MB) | Preview
Official URL: https://www.tandfonline.com/doi/full/10.1080/00207...
Link to published version:: https://doi.org/10.1080/0020739X.2018.1455229
Related URLs:


    A simple discrete-time two-dimensional dynamical system is constructed and analyzed numerically, with modelling motivations drawn from the zombie virus of popular horror fiction, and with suggestions for further exercises or extensions suitable for an introductory undergraduate course.

    Item Type: Article
    Uncontrolled Keywords: Mathematical modelling; Lyapunov exponents; bifurcation analysis; numerical investigation; 1302 Curriculum and Pedagogy; Education
    Identification Number: https://doi.org/10.1080/0020739X.2018.1455229
    Page Range: 1260-1277
    SWORD Depositor: Symplectic Elements
    Depositing User: Symplectic Elements
    Date Deposited: 11 Jul 2019 14:55
    Last Modified: 18 Mar 2021 03:19
    URI: https://shura.shu.ac.uk/id/eprint/24492

    Actions (login required)

    View Item View Item


    Downloads per month over past year

    View more statistics